# SDR N6WA2025082202

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 48,129 hours, 38,404 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 17409480
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPS TEST OF UPPER PORTABLE OXYGEN BOTTLE FOUND 2ND MACK TO HAVE INCORRECT PART NUMBER.   REMOVED AND REPLACED OXYGEN MASK IAW CRJ AMM 35-31-04.
